DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12183

Title: The Hilbert function of a maximal Cohen-Macaulay module
Authors: PUTHENPURAKAL, TJ
Keywords: coefficients
Issue Date: 2005
Publisher: SPRINGER
Citation: MATHEMATISCHE ZEITSCHRIFT, 251(3), 551-573
Abstract: We study Hilbert functions of maximal CM modules over CM local rings. When A is a hypersurface ring with dimension d > 0, we show that the Hilbert function of M with respect to m is non- decreasing. If A = Q/( f) for some regular local ring Q, we determine a lower bound for e(0)(M) and e(1)(M) and analyze the case when equality holds. When A is Gorenstein a relation between the second Hilbert coefficient of M, A and S-A( M) = (Syz(1)(A) (M*))* is found when G(M) is CM and depthG(A) >= d - 1. We give bounds for the first Hilbert coefficients of the canonical module of a CM local ring and analyze when equality holds. We also give good bounds on Hilbert coefficients of M when M is maximal CM and G( M) is CM.
URI: http://dx.doi.org/10.1007/s00209-005-0822-9
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12183
http://hdl.handle.net/10054/12183
ISSN: 0025-5874
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback